# SDR GTIA030240

- Difficulty date: March 17, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW- FOUND RIGHT INBOARD FLAP LOWER SURFACE DENTED ON FRAME.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  INSTALLED NEW SKIN PANEL, FOUND NO DAMAGE TO FRAME.  (M)
